# SDR DALA2018012900582

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 42,210 hours, 21,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SIDE BOX BEAM PRESSURE PLATE IN AFT HOLE AT FR43 LT Y+1650.0  IN PASSENGER CABIN (1 EA). CRACK DIRECTION 6 O'CLOCK LOOKING AFT TOP VIEW. ACCOMPLISHED WITH FR 43 MODIFICATION WORK CARD 53-10-01450-04A
